# SDR TWAA0002410

- Difficulty date: February 6, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N989Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47135
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK FOUND CRACK ON FITTING, O/B FLOOR SUPPORT BEAM AT STA 996, RBL 60 INCHES.  INSTALLED NEW FITTING (P/N 5913700-24) WITH HI-LOKS PER SPM 6-70-01, PAGE 1 AND 3.
